# SDR TRAX200700472

- Difficulty date: April 5, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 14,169 hours, 11,288 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL ON APPROACH WHEN SELECTING FROM 0 DEG TO 8 DEG.  {EMERGENCY DECLARED}
